MathSciNet Relay Station
MathSciNet bibliographic data
MR1386842 (97f:28006) 28A12 (42A61 60G30 60G50)
Peres, Yuval; Solomyak, Boris Absolute continuity of Bernoulli convolutions, a simple proof. Math. Res. Lett. 3 (1996), no. 2, 231–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement